Couldn't find what you looking for?

TRY OUR SEARCH!

I was on methadone for several years... then heard about suboxone and decided to give it a try. I was taking 35 mgs methadone a day; took nothing for 3 days. Well I went into severe withdrawals about an hour after taking my first dose of suboxone. I had severe vomiting and diahrea for two days; never sicker in my life! It was 4 days before I had the strength to get in the bathtub even. It's been 9 days now - I lost 10 pounds in 3 days. I am having to take the maximum does of 4 suboxone a day to feel normal. I am glad to say it's finally working well, but now I think I'm having problems with kidney stones! Have never had them before so now I'm wondering if the severe dehydration from last week brought all this on? Has anyone else had that problem? Also, I'm wondering if I will be able to go down one pill per month - that is my goal. I won't mind staying on one pill (or a half) per day, for a couple months but this is too expensive. Thanks!

Loading...

I thought it was just me, I was on 39 ml of methadone, I cheated a little bit by not taking my methadone for 2 days instead of 3. The first
day I took the suboxone 4 mg it only made my withrawle symptoms worst. the next day he moved me up to 6mg same story barelly helped. Know i am at 8 mg per day and I am still sick. My doctor says it should be plenty and wont up my dose. When you say your on 4 pills thats 4x 8mg so 32 mg !!! no wonder i am still sick.
Reply

Loading...